help me please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

shellcrazy
New Member


Date Joined Oct 2006
Total Posts : 9
   Posted 10/31/2006 7:49 PM (GMT -7)   
I am a 46 year old woman with Generalized Anxiety Disorder, insulin resistant diabetes, high cholesterol, and IBS. Just wondering if any of you have abnormally yellow colored bowel movements? I only have these accompanied with abdominal discomfort. I had my gallbladder out 6 months ago, thought it'd stop then, but it hasn't and was wondering if it is from the IBS after all? Help please!

7Lil
Veteran Member


Date Joined Apr 2005
Total Posts : 3269
   Posted 10/31/2006 8:58 PM (GMT -7)   

Hi shellcrazy,
Are you taking any medication for your lack of gallbladder or high cholesterol?  Many people who had their gallbladders out found that taking Welchol (or a similar cholesterol med) has helped with the bile problem.  It soaks up any excess, thus controling the yellow burning D.  In turn it can help with your cholesterol problem as well.  You can also try over the counter calcium supplements.  That too can help with the D and soothe any sort of inflammation in the gut.  Caltrate with vitamin D is what most prefer.  lnape and Keri both had their gallbladders out and both take calcium, Keri takes Welchol as well to help with her D.  Here is a great post from lnape about taking calcium: Calcium info


Co-Moderator for the IBS Forum
 
Please donate to help HealingWell continue to help us..... www.healingwell.com/donate


Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 11/1/2006 12:31 PM (GMT -7)   
Lil pretty much said it all. You're like me and either produce too much bile or it's being released at the wrong time. A G.I. should know about the Welchol for bile and be able to prescribe it to you. It fixed my bile diarrhea right up. I told my mother-in-law about it and now she takes it too and she said it was a God-send for her because she had diarrhea every time she ate, without fail. It made traveling and giving lectures really difficult. It's not supposed to be absorbed by the body, which is why it is used as an alternate high cholesterol medicine for people who can't take the main class of cholesterol drugs because of side affects or medicine interaction--which means it shouldn't be a problem to take it with whatever meds you are on now. My m-i-l is now insulin-dependant and I think she takes blood pressure and cholesterol meds on top of the Welchol.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 10:06 PM (GMT -7)
There are a total of 2,735,739 posts in 301,326 threads.
View Active Threads


Who's Online
This forum has 151428 registered members. Please welcome our newest member, livefreeinhealth.
280 Guest(s), 10 Registered Member(s) are currently online.  Details
Mews2much, Tnmproject, Job_the_Phoenix, Tick41, Fairwind, ks1905, joavila92, Sarakt, Octorobo, Csweeney1002


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer